A shortest route formulation of simple U-type assembly line balancing problem


Creative Commons License

Gokcen H. , Agpak K., Gencer C. , Kizilkaya E.

APPLIED MATHEMATICAL MODELLING, vol.29, pp.373-380, 2005 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29
  • Publication Date: 2005
  • Doi Number: 10.1016/j.apm.2004.10.003
  • Title of Journal : APPLIED MATHEMATICAL MODELLING
  • Page Numbers: pp.373-380

Abstract

In this paper, a shortest route formulation of simple U-type assembly line balancing (SULB) problem is presented and illustrated on a numerical example. This model is based on the shortest route model developed in [Manage. Sci. 11 (2) (1964) 308.] for the traditional single model assembly line balancing problem. (C) 2004 Elsevier Inc. All rights reserved.